Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Persistent inappropriate sinus tachycardia after radiofrequency ablation of left lateral accessory pathway|
|Abstract:||A patient with palpitations and narrow QRS tachycardia was evaluated. In the EP study an atrioventricular reentrant tachycardia mediated by a left lateral accessory pathway was identified and catheter ablation was performed with success. A week later she returned with palpitations and pre-syncope. The resting ECG showed a sinus tachycardia with 110 bpm. After unsuccessful clinical treatment with beta-blockers, diltiazem and digoxin she underwent sinus node modification using radiofrequency catheter ablation with success. We postulated that RF application to ablate the lateral accessory pathway damaged the parasympathetic innervation in the left atrioventricular groove, causing inappropriate sinus tachycardia.|
inappropriate sinus tachycardia
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.